Couldn't find what you looking for?

TRY OUR SEARCH!

Is there a connection between nausea and menapause? I have been experiencing nausea over the past two years. I am 42 years old and have just found out that I am in the begining stage of menapause.

Loading...

User avatar
Health Advisor
588 posts
Hi there! It is so very possible because I have had nausea and headaches for months before I entered menopause and I still do. I’ve seen so many doctors about my constant symptoms but nobody could offer me any relief.
Two weeks ago I saw a private doc who apparently realized what was going on. The problem is that physicians do not recognize headaches and nausea as possible menopausal problems.

He referred me to another doc, who is a gynecologist and whom I am going to see on Saturday, so I could let you know how it went if you are interested.

Let me know!
Reply

Loading...

User avatar
Health Advisor
588 posts
Hi! Yes, I have seen a gynecologist and she run a blood test to check my sexual hormones. She found that I suffer from increased estrogen and low progesterone. As estrogen is the one that causes all the bad symptoms, the goal was to make a balance and increase my progesterone levels. It is said that progesterone prohibits the action of prostaglandins, which usually lead to pain and inflammations as well as headache and nausea.
SO, my doctor prescribed some oral progesterone tablets and I have to admit that it did stop nausea and I get the headaches from time to time now, but not as severe.
I will have to have my levels checked again soon.

If your wife is prone to high blood pressure, she should be careful by the oral progesterone as it holds on to the minerals and fluids and may cause swelling.

I suppose the first thing to do is have her hormonal levels checked. Good luck!
Reply

Loading...

Yes, it can be caused from menopause. I had surgical onset of menopause at 35 years old and as soon as my hormones stopped flucuating (3 months after taking replacement therapy-too young not to) it got better. I also had headaches and can tell the 2nd day I forget to take a pill that I had forgotten by experiencing nausea and headaches again. Alot like PMS.
Reply

Loading...